| Catalog Number |
10013364T |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris smartsite texium secondary set was leaking.The following information was received by the initial reporter with the following verbatim: rcc received a complaint via email.During gemcitabine treatment, there was a chemo spill and a leakage from the texium of the secondary tubing of the infusion bag.Chemo paused on the pump, and it was still leaking from the texium.
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of leakage could not be verified due to the product not being returned for failure investigation.A device history record review for material# 10013364t and lot# 24059150 was performed.The search showed that a total of 21,623 units in 1 lot number was built on 07may2024.There were quality notifications issued for the failure mode reported by the customer during the production build of this set for lot 24059150 as notification id #200401457 on 09dec2024.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
No further information was provided.